# SDR DALA2017052504268

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, FRAME ATTACH ANGLE BS 640, STRINGER 25L DENTED. REMOVED AND REPLACED THE FRAME ATTACH ANGLE IAW SRM 51-40-05, FIG 3, AND SRM 51-40-02, PARA 4.
